# SDR CALA2015051893799

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 77,873 hours, 13,868 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORROSION WAS FOUND AT STRINGER 44L BETWEEN STATION 1916 & 1958.  REPAIRED IAW SRM 51-70-11 REV 67 & ECRA 5330-05162.
